# SDR 98ZZZM896

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165050259
- Condition: Cracked
- Location: Te Flap
- Part time: 1,549 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERNIGHT MAINTENANCE IN ICT FOUND A 1 INCH CRACK IN TOP SKIN .5 INCH FROM INBOARD AND 9.5 INCH FROM TE ON RHOB FLAP.  REPAIRED FLAP IAW AMWA TO 1900-27-00-0001.  (M)
